# SDR VTZA96365

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 93M1C11HB2BB2
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELM/IAD - FLT 6275 - DURING DESCENT AT 2015 HOURS ON 9-8-96, ENCOUNTERED GEAR WARNING HORN DURING DESCENT WITH GEAR DOWN AND FLAPS AT 20 PERCENT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE CLEANED AND INSPECTED UPLOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
